# SDR 20000609SH012

- Difficulty date: May 31, 2000
- Submitted: June 9, 2000
- Operation: General aviation
- Aircraft: N350JG
- Make and model: Snias AS350B2
- Aircraft serial: 3232
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Drive Gear
- Part number: S40
- Condition: Failed
- Location: Hyd Pump Drive
- Part time: 370 hours
- Component: Hydraulic Pump
- Component part number: A5026760
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC PUMP FAILED IN-FLIGHT.  PRECAUTIONARY LANDING COMPLETED.  INSP REVEALED DRIVE SPLINES AT HYD DRIVE COUPLING (FEMALE SPLINES), AND THE DRIVE SPLINES AT THE HYD PUMP (MALE SPLINES) WERE PREMATURELY WORN.  SPLINE ENGAGEMENT INSUFFICIENT FOR DRIVE DEMAND.  HYD PUMP DRIVE SPLINES INSPECTED AND GREASED AT BASIC INSP.  500 FLYING HRS OR 15 MONTHS BY CALENDER.  POSSIBLE CAUSE OF FAILURE UNKNOWN.  RECOMMENDED TO PREVENT RECURRENCE, INSPECT HYD DRIVE SPLINES WHEN ACFT IS DELIVERED NEW, AND EACH 100-HOUR AIRFRAME INSP INTERVAL UP TO THE 500-HR INSP FOR A TREND ANALYSIS. ENCOUNTER PREMATURE WEAR ON DRIVE SPLINES,  (X)
